MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS LIFESCIENCES VENT CATHETER; CHAMBER-DECOMPRESSION CARDIAC CATHETER

EDWARDS LIFESCIENCES EDWARDS LIFESCIENCES VENT CATHETER; CHAMBER-DECOMPRESSION CARDIAC CATHETER
Model Number E063
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Edwards received notification that a hair was noticed on the tip of this vent catheter.
 
Additional Manufacturer Narrative
If the particulate material is metal or glass or it is found in the fluid path of a canula with an intra-arterial indication and a surface area of 0.8 mm2 or maximal diameter of 1.725mm.If the device is used in the patient, the contamination could potentially enter the bloodstream and embolize and therefore the potential for injury is not remote.The device was not returned for evaluation, as the device availability is unknown.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: additional narratives: updated d4, h4, and h6 per new information received.The device history record (dhr) was reviewed and showed that this device met all manufacturing and sterilization specifications for product release prior to distribution.No issues were identified that would have impacted this event.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
EDWARDS LIFESCIENCES VENT CATHETER
Common Device Name
CHAMBER-DECOMPRESSION CARDIAC CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
reginald santos
one edwards way
mailstop anton 6.1
irvine, CA 92614
9492502731
MDR Report Key13195439
Report Number2015691-2022-03280
Device Sequence Number17240875
Product Code DWF
UDI-Device Identifier50690103030902
UDI-Public(01)50690103030902(17)230416(10)63104554
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Model NumberE063
Device Lot Number63104554
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown